Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 17, Number 3

All articles in this issue are freely accessible.

Integral motives and special values of zeta functions
James S. Milne and Niranjan Ramachandran.
J. Amer. Math. Soc. 17 (2004), 499-555
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053950
A singularity removal theorem for Yang-Mills fields in higher dimensions
Terence Tao and Gang Tian.
J. Amer. Math. Soc. 17 (2004), 557-593
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053951
Quantum groups, the loop Grassmannian, and the Springer resolution
Sergey Arkhipov, Roman Bezrukavnikov and Victor Ginzburg.
J. Amer. Math. Soc. 17 (2004), 595-678
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053952
On the nonvanishing of the central value of the Rankin-Selberg $L$-functions
David Ginzburg, Dihua Jiang and Stephen Rallis.
J. Amer. Math. Soc. 17 (2004), 679-722
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053953
Independence of $\boldsymbol{ℓ}$ of monodromy groups
CheeWhye Chin.
J. Amer. Math. Soc. 17 (2004), 723-747
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2053954
American Mathematical Society